# SDR UIEA2010072900128

- Difficulty date: July 29, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 47,298 hours, 7,155 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Deformed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE LOWER LOBE FWD CARGO DOOR'S SKIN AT THE FWD LOWER CORNER WAS DEFORMED.  (THE DAMAGE WAS REPAIRED WITH A DOUBLER INSTALLED IAW SRM 52-30-01, REPAIR NR 2 FIG 201, SHEET 7, DETAIL IV BY EGAT AS A CATEGORY B PERMANENT REPAIR DOCUMENTED ON EGAT NRC105. SEE FIG 1. THE DOUBLER WAS MADE FROM 0.125 INCH THICK CLAD 2024-T3 IAW SRM 52-30-01 REPAIR NR 2, FIG 201, SHEET 3, TABLE I. THE NOTED DAMAGE IS APPLICABLE TO THE SRM 52-30-01 REPAIR NR 2, FIG 201 AND THUS IS A CATEGORY B REPAIR IAW THE NOTES IN THE REPAIR. THIS CATEGORY B REPAIR HAS FAA APPROVAL WHEN THE SUPPLEMENTAL INSPECTIONS AS GIVEN IN SRM 53-20-01, REPAIR NR  2, TABLE III ARE ACCOMPLISHED. THIS REPAIR WILL HAVE AN EFFECT ON FATIGUE CRITICAL BASE LINE STRUCTURE. INCORPORATION OF THE INSP REQUIREMENTS, AS GIVEN IN THE ABOVE NOTED SRM REPAIR INTO THE AIRPLANES MX PROGRAM SATISFIES THE DAMAGE TOLERANCE ASSESSMENT OF THE REPAIR.)
